您当前所在位置: 首页 > 学者
在线提示

恭喜!关注成功

在线提示

确认取消关注该学者?

邀请同行关闭

只需输入对方姓名和电子邮箱,就可以邀请你的同行加入中国科技论文在线。

真实姓名:

电子邮件:

尊敬的

我诚挚的邀请你加入中国科技论文在线,点击

链接,进入网站进行注册。

添加个性化留言

已为您找到该学者18条结果 成果回收站

上传时间

2007年05月13日

【期刊论文】WEEK SOLUTIONS OF SINGULAR ELLIPTIC BOUNDARY VALUE PROBLEMS

刘希玉, Liu Xiyu, Qu Jianhua

,-0001,():

-1年11月30日

摘要

In this paper, we give some new results on the existence and properties of solutions of singular elliptic boundary value problems of second order. We discuss the difference of weak solutions and classical solutions.

上传时间

2007年05月13日

【期刊论文】Non-resonance and eigenvalues of nonlinear singular boundary value problems

刘希玉, Xiyu Liu, Weijie Feng, Hong Liu

X. Liu et al. Nonlinear Analysis 50 (2002) 995-1012,-0001,():

-1年11月30日

摘要

Non-resonance, Multiple solutions, Boundary value problems, Singular, Fixed point

上传时间

2007年05月13日

【期刊论文】PERIODIC SOLUTIONS OF SECOND ORDER BOUNDARY VALUE PROBLEMS WITH IMPULSES

刘希玉, Xiyu Liu and Hong Liu

Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis 9 (2002) 397-416,-0001,():

-1年11月30日

摘要

This paper deals with periodic solutions of impulsive second order boundary value problems with parameter, Existence results are presented for nonlinearity with mixed sublinear and superlinear term at λ-0 and (or) λ≠0. Continua of the solution set are obtained. The main technique is fixed point argument of expansion and compression type.

Impulsive, boundary value problems, periodic solutions, fixed point

上传时间

2007年05月13日

【期刊论文】非线性多孔介质流动模型问题的分歧

刘希玉

数学学报1998年1月第41卷第1期/ACTA MATHEMATICA SINICA Jan., 1998, Vol. 41, No. 1,-0001,():

-1年11月30日

摘要

本文讨论一类多孔介质流动模型非线性边值问题。对这类问题以及广泛的一类算子方程,我们得到了渐近歧点的存在性。

歧点, 连通分支, 算子理论, 多也介质流动

上传时间

2007年05月13日

【期刊论文】Bifurcation of Nonlinear Problems Modeling Flows Through Porous Media

刘希玉, Liu Xiyu

Acta. Mathematica Sinica, New Series 1998, January, Vol. 14, No. 1, pp. 125-134,-0001,():

-1年11月30日

摘要

This paper desla with a class of nonlinear boundary value problems which appears in the study of models of flows through porous media. Existence results of asymptotic bifureation and continua are reported both for operator equations and for boundary value problems

Bifurcation, Continua, Operater theory, Flow through porous media

合作学者

  • 刘希玉 邀请

    山东师范大学,山东

    尚未开通主页